as i get older my mucus build up has gotten so bad that several times during the day iam gasping for air because of the constant dripping. I am aware that i have to change my diet, stay away from dairy products and meat.and maybe go on a more alkaline oriented diet. My pulmonoligist in addition to my singular and inhaler put me on allegra d which eliminated a lot of the mucus but had a strange side effect that restricted my voice.At this point in time what type of doctor or homeopathic treatment would likely be the next step.Having read many of quetions and possible answers it is very confusing.HELP
There are many causes for post nasal drip, as you know allergies is one of them. But sometimes it's related to structural problems in the sinuses/nose region. A deviated septum or scar tissue from sinus infections can create poor drainage problems. Certainly eliminating any allergy exposures will help. Have you thought to try to irrigate your sinuses with a salt water solution a couple times per day. It's work, but it does help cleanse the extra junk out of them. Also some doctors will prescribe a steroid nasal spray, to help reduce the inflammation, which in turn helps to reduce the mucous production. It is something to be considered, after all quality of life is important. And when symptoms become unbearable, then one has to step up the treatment plan.
Making sure you are drinking enough water helps a bit too. Drink until you are peeing every hour and it's clear. After a couple of days your body starts using the extra water (thus the pee breaks decrease) but your mucous is still thinner and easier to cough up.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.